Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 103, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 2, 2008, 11:29 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2008, 11:29 AM CDT (16:29 UTC)
- Expired
- Jun 2, 2008, 12:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 7:49 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 021629
SVREAX
KSC091-103-209-021715-
/O.NEW.KEAX.SV.W.0103.080602T1629Z-080602T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1129 AM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
SOUTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
WESTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
* UNTIL 1215 PM CDT
* AT 1127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
TONGANOXIE TO 6 MILES SOUTHWEST OF TONGANOXIE TO 10 MILES WEST OF
LINWOOD...AND MOVING EAST AT 26 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TONGANOXIE BY 1140 AM CDT.
LINWOOD BY 1150 AM CDT.
DE SOTO AND BASEHOR BY NOON CDT.
BONNER SPRINGS BY 1205 PM CDT.
EDWARDSVILLE BY 1210 PM CDT.
OLATHE BY 1215 PM CDT.
THE TOWNS OF RENO...JARBALO...CLEARVIEW CITY...FAIRMOUNT...PIPER...
LAKE OF THE FOREST...MONTICELLO...HOLLIDAY...MAYWOOD AND ZARAH ARE
ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3923 9483 3918 9477 3886 9479 3888 9506
3896 9507 3895 9514 3897 9519 3912 9520
3913 9519 3923 9518
TIME...MOT...LOC 1629Z 274DEG 22KT 3917 9519 3906 9516
3897 9521
$$
MJ2 follow-up statements
000
WWUS53 KEAX 021649
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 AM CDT MON JUN 2 2008
KSC091-103-209-021715-
/O.CON.KEAX.SV.W.0103.000000T0000Z-080602T1715Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-
1148 AM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND WESTERN WYANDOTTE AND
SOUTHERN LEAVENWORTH COUNTIES IN NORTHEAST KANSAS UNTIL 1215 PM
CDT...
AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM TONGANOXIE TO LINWOOD...
MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DE SOTO AND BASEHOR BY NOON CDT.
BONNER SPRINGS BY 1205 PM CDT.
OLATHE AND EDWARDSVILLE BY 1215 PM CDT.
THE TOWNS OF CLEARVIEW CITY...PIPER...LAKE OF THE FOREST...
MONTICELLO...MAYWOOD...ZARAH AND HOLLIDAY ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY
AFTERNOON FOR NORTHEASTERN KANSAS AND WEST CENTRAL MISSOURI.
LAT...LON 3917 9478 3886 9479 3888 9506 3896 9507
3895 9514 3896 9515 3897 9519 3912 9520
3918 9517
TIME...MOT...LOC 1648Z 274DEG 22KT 3916 9504 3905 9501
3896 9506
$$
MJ000
WWUS53 KEAX 021715
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 PM CDT MON JUN 2 2008
KSC091-103-209-021725-
/O.EXP.KEAX.SV.W.0103.000000T0000Z-080602T1715Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-
1215 PM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WESTERN WYANDOTTE AND SOUTHERN LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS HAS EXPIRED...
AT 1215 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY
AFTERNOON FOR NORTHEASTERN KANSAS AND WEST CENTRAL MISSOURI.
LAT...LON 3917 9478 3886 9479 3888 9506 3896 9507
3895 9514 3896 9515 3897 9519 3912 9520
3918 9517
TIME...MOT...LOC 1649Z 274DEG 22KT 3916 9503 3905 9500
3896 9505
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:41 AM CDT, 48 minutes earlier.
Area forecast discussion, Jun 2, 10:41 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1041 AM CDT MON JUN 2 2008 .UPDATE... ...MESOSCALE DISCUSSION... HP SUPERCELLS CONTINUE TO TRACK SEWD ALONG ELEVATED INSTABILITY BOUNDARY...ALTHOUGH THE NUMBER OF STORMS HAS DECREASED DUE TO MERGERS OVER THE PAST HOUR. TWO LEAD CELLS TRACKING ACROSS LINN COUNTY KS WILL CONTINUE TO PRODUCE SIGNIFICANT HAIL OF AT LEAST GOLF BALL SIZE AS THEY TRACK TOWARD EXTREME SOUTHWEST BATES COUNTIES AND INTO THE SGF CWA. BOTH OF THESE STORMS CONTINUE TO SHOW CLASSIC RADAR SIGNATURES WITH VERY LARGE THREE-BODY SCATTER SPIKES...PROLIFIC DEEP REFLECTIVITY CORES AND IMPRESSIVE MID-LEVEL ROTATION/STORM TOP DIVERGENCE. GIVEN THAT STORMS HAVE YET TO FULLY INGEST ANY SURFACE BASED INSTABILITY (ALTHOUGH PROBABLY GETTING CLOSE)...DO NOT EXPECT ANY TORNADO THREAT IN THE IMMEDIATE NEAR TERM. THIS IS CONFIRMED BY THE LACK OF VELOCITY SIGNATURES IN THE LOWEST FEW THOUSANDS FEET ON WSR-88D. MEANWHILE...TEXTBOOK HP SUPERCELL MERGER EVOLUTION ONGOING NEAR TOPEKA AND THE TRANSITION TO A PARTICULAR DAMAGING SMALL SCALE BOW ECHO APPEARS TO BE ONGOING. ATTENDANT VERY LARGE HAIL THREAT WILL ALSO CONTINUE WITH THIS ACTIVITY...BUT COULD SEE WIND GUSTS IN EXCESS OF HURRICANE FORCE AS THIS SMALL SCALE EVENT BEGINS TO DEVELOP A REAR INFLOW AND FEEDS OFF INCREASING DOWNSTREAM BUOYANCY. THIS ACTIVITY WILL TRACK ACROSS THE FAR SOUTHERN KC METRO INCLUDING SOUTHERN LEAVENWORTH AND MUCH OF JOHNSON COUNTY OVER THE NEXT HOUR AND A HALF. BOOKBINDER ...PREVIOUS MESOSCALE DISCUSSION... RECENT RADAR TRENDS SHOW A RAPID UPSWING IN CONVECTION ACROSS EASTERN KANSAS WITH AN ARCING LINE OF ELEVATED SUPERCELLS TRACKING ALONG THE NORTHERN EDGE OF THE GREAT PLAINS CAP. THIS MESOSCALE CONVECTIVE COMPLEX IS BEING FED BY A MODEST 30 KNOT LOW LEVEL JET...AND DEEP LAYER SHEAR REMAINS MORE THAN SUPPORTIVE OF SUPERCELLS. 12Z KTOP SOUNDING SHOWED NEAR DRY ADIABATIC LAPSE RATES IN THE 750-500MB LAYER COINCIDING WITH THE HAIL GROWTH REGION. THUS...THE PRIMARY THREAT WITH THIS ACTIVITY WILL REMAIN LARGE AND DESTRUCTIVE HAIL...WITH THE CAPABILITY FOR STONES LARGER THAN BASEBALL SIZE. IN ADDITION...AS THE INFLOW AIRMASS TO THE SOUTH OF THIS ACTIVITY CONTINUES TO DESTABILIZE QUICKLY DUE TO STRONG INSOLATION AND INFLUX OF NEAR 70F DEWPOINTS...THIS ACTIVITY MAY BECOME ROOTED IN THE BOUNDARY LAYER OVER THE NEXT COUPLE OF HOURS /IF NOT SOONER/. GIVEN THE IMPRESSIVE LOW LEVEL SHEAR AVAILABLE...THIS MAY RESULT IN AN ADDITIONAL DAMAGING WIND AND ISOLATED TORNADO THREAT. STORM MOTION WILL BE LARGELY DICTATED BY THE NATURE OF THE STORMS...AS WELL AS ANY MODIFICATION OF THE INSTABILITY GRADIENT. SUPERCELLS WILL TEND TO TRACK TOWARD THE SOUTHEAST...WITH NON-ROTATING STORMS AND LEFT SPLITS GENERALLY OFFERING AN EAST OR EAST-NORTHEAST MOTION. PRIMARY THREAT AREA /GENERALLY AFTER 16Z/ WILL BE FOCUSED ALONG THE SOUTHERN END OF THE KC METRO AND POINTS SOUTHWARD. IN ADDITION TO THE VARIOUS AFOREMENTIONED SEVERE WEATHER THREATS...TRAINING HP SUPERCELLS ALONG THERE CURRENT TRACK COULD EASILY PRODUCE 2-4 INCHES OF RAIN IN VERY SHORT ORDER RESULTING IN FLASH FLOODING. BOOKBINDER && .AVIATION... SCATTERED SHOWERS EXPECTED AT THE TAF SITES THIS MORNING. INSTABILITY AND FORCING MAXIMIZED BY LATE MORNING AND EARLY AFTERNOON...SO HAVE INCLUDED TEMPO GROUP FOR SCATTERED THUNDERSTORMS. OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 2, 5:58 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 558 AM CDT MON JUN 2 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 558 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS ONGOING OVER PORTIONS OF NORTHERN KANSAS AND SOUTH CENTRAL NEBRASKA WILL PUSH INTO NORTHEASTERN KANSAS AND NORTHERN MISSOURI BY MID MORNING. SMALL HAIL...GUSTY WINDS AND LOCALIZED HEAVY RAIN MAY BE POSSIBLE WITH THIS ACTIVITY. AN ADDITIONAL CHANCE FOR SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL PERSIST THROUGHOUT THE LATE MORNING AND AFTERNOON HOURS OVER MUCH OF THE OUTLOOK AREA...AND THROUGH MONDAY NIGHT ACROSS MAINLY NORTHERN MISSOURI. ALTHOUGH THE PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS MONDAY AFTERNOON AND MONDAY NIGHT...AN ISOLATED TORNADO CANNOT BE RULED OUT DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINFALL MAY BE POSSIBLE ACROSS PORTIONS OF NORTHERN MISSOURI OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE FOR MUCH OF THE UPCOMING WEEK...WITH THUNDERSTORM CHANCES NEARLY EVERY DAY. THERE WILL BE A SLIGHT CHANCE OF SEVERE WEATHER LATE TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF NORTH CENTRAL MISSOURI AS A STALLED BOUNDARY REMAINS IN THE AREA. HOWEVER...UNCERTAINTY REMAINS AS TO THE LOCATION OF THIS BOUNDARY AND WHETHER A LARGE LAYER OF WARM AIR ALOFT CAN SUPPRESS THIS POSSIBLE THUNDERSTORM DEVELOPMENT. THUNDERSTORMS WILL ALSO BE POSSIBLE LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING ACROSS THE REGION...WITH AN INCREASED POTENTIAL FOR SEVERE WEATHER THURSDAY NIGHT. UNCERTAINTY STILL REMAINS AS TO THE EXACT LOCATIONS AND TIMING OF SEVERE WEATHER...THEREFORE EMERGENCY MANAGERS AND ALL OTHER INTERESTED PARTIES ARE URGED TO CONTINUE TO MONITOR FOR THE LATEST FORECAST UPDATES. GIVEN THE POTENTIAL FOR REPEATED EPISODES OF THUNDERSTORMS WITH HEAVY RAINFALL THIS WEEK...FLOODING OF RIVERS AND STREAMS MAY BECOME A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING ACROSS THE ENTIRE OUTLOOK AREA...AND THROUGH THE OVERNIGHT HOURS IN NORTHERN MISSOURI. DUX
In the hours before
Special weather statement, Jun 2, 9:47 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 947 AM CDT MON JUN 2 2008 KSZ103>105-MOZ028-021600- JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 947 AM CDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON... SOUTHERN PLATTE AND WYANDOTTE COUNTIES UNTIL 1100 AM CDT... AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 48 MILES SOUTHWEST OF MUSCOTAH TO 34 MILES SOUTHWEST OF MUSCOTAH TO 34 MILES SOUTHWEST OF TONGANOXIE...MOVING EAST AT 40 MPH. THESE STORMS WILL BE NEAR... LINWOOD BY 1035 AM CDT. TONGANOXIE AND DE SOTO BY 1040 AM CDT. OLATHE AND BONNER SPRINGS BY 1050 AM CDT. EDWARDSVILLE...BASEHOR AND LAKE QUIVIRA BY 1055 AM CDT. EASTON...SHAWNEE...LANSING AND LEAVENWORTH BY 1100 AM CDT. THE TOWNS OF RENO...CLEARVIEW CITY...JARBALO...MONTICELLO...ZARAH... LAKE OF THE FOREST...LACKMANS...HOLLIDAY...FAIRMOUNT AND PIPER ARE ALSO IN THE PATH OF THESE STORMS. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. MJ
Local storm report, Jun 2, 10:43 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM LIGHTNING BASEHOR 39.13N 94.93W
06/02/2008 LEAVENWORTH KS EMERGENCY MNGR
36 YR OLD FEMALE STANDING IN DOORWAY STRUCK BY
LIGHTNING...BEING TRANSPORTED TO HOSPITAL...COMPLAINING
OF DEAFNESS.
&&
ADOLPHSONSpecial weather statement, Jun 2, 10:59 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1059 AM CDT MON JUN 2 2008 KSZ025-103>105-MOZ028-021700- ATCHISON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 1059 AM CDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON... PLATTE...SOUTHERN ATCHISON AND WYANDOTTE COUNTIES UNTIL NOON CDT... AT 1057 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MUSCOTAH TO 14 MILES WEST OF TONGANOXIE TO 19 MILES SOUTHWEST OF TONGANOXIE...MOVING EAST AT 34 MPH. THESE STORMS WILL BE NEAR... TONGANOXIE BY 1125 AM CDT. LINWOOD AND EASTON BY 1130 AM CDT. DE SOTO AND BASEHOR BY 1135 AM CDT. LANSING AND DE SOTO BY 1140 AM CDT. LEAVENWORTH AND BONNER SPRINGS BY 1145 AM CDT. EDWARDSVILLE BY 1150 AM CDT. THE TOWNS OF ARRINGTON...RENO...CUMMINGS...JARBALO...POTTER... CLEARVIEW CITY...FAIRMOUNT...LOWEMONT...PIPER AND STILLINGS ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. MJ
Local storm report, Jun 2, 11:01 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HAIL 4 W CENTERVILLE KS 38.22N 95.09W
06/02/2008 M0.88 INCH ANDERSON KS CO-OP OBSERVER
DIME TO NICKEL SIZE HAIL .
&&
KBRONISLocal storm report, Jun 2, 11:04 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM HAIL 3 W CENTERVILLE KS 38.22N 95.07W
06/02/2008 M0.88 INCH LINN KS CO-OP OBSERVER
DIME TO NICKEL SIZE HAIL.
&&
KBRONISLocal storm report, Jun 2, 11:20 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1120 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL MOUND CITY 40.14N 95.23W
06/02/2008 E1.75 INCH HOLT MO EMERGENCY MNGR
LINN COUNTY KS EMERGENCY MANAGER REPORTED GOLF BALL SIZE
HAIL 2 MILES NORTH OF STATE HIGHWAY 31
&&
MSINGERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:54 AM CDT | Flash Flood Watch | EAX | Linn, Miami | 6 hr |
| Jun 2, 10:31 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 11:13 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 47 min |
| Jun 2, 11:16 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 44 min |
| Jun 2, 12:00 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 45 min |
| Jun 2, 12:02 PM CDT | Flash Flood Warning | EAX | Johnson, Leavenworth, Linn, Miami | 6 hr |
| Jun 2, 12:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 53 min |
| Jun 2, 12:36 PM CDT | Wind Advisory | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 20 min |
| Jun 2, 12:42 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 48 min |
| Jun 2, 12:56 PM CDT | High Wind Warning | EAX | Johnson, Linn, Miami, Wyandotte | 3 hr |
| Jun 2, 6:05 PM CDT | Areal Flood Warning | EAX | Johnson, Miami | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.